Jump to content

mom2pg

Member
  • Content Count

    167
  • Joined

  • Last visited

  1. I applied in Aug. of 2008 and am still waiting. I have done everything asked of me and have had a hearing to fight a denial, that was in May of 2010 and I am still waiting! It is a long process!
  2. I have been in contact with my doctor and she is aware of my problem. We have discussed me going on Cymbalta, but I have to wean off of Effexor 300 mg. I'm at 225 now for only 2 days...and I don't know if I can do it. This constant anxiety is just horrible for me, especially this time of year when my sister's family is coming in town tomorrow and staying with me for a week. I have heard that meds do "poop" out...and I really think this is what is happening with my meds...it's just the transition that is going to be really rough for me. I do have Ativan to fall back on and it does help, Thank God...it's just everything in between and I hope to God Cymbalta can work for me. Thank you again for listening. Your words do mean alot. Thanks again. why do you have to go off the Effexor first? my dr. cross tapered me and I had no withdrawals. I don't understand why your dr. would make you come off that before starting Cymbalta, it seems pretty cruel if you ask me.
  3. I am on 150xl once a day and am down about 10lbs.over the course of 3 months. I have had to work at it somewhat and would like to lose more, but it seems to have stopped giving much appetite suppression. I am going to increase to 300mg.xl this week and we'll see what happens.
  4. My dr. rx'd phentermine and my Effexor xr and Wellbutrin all together. I didn't have any side effects except the first few days with some increased heart rate and increased energy, which I liked. The real phentermine is only available by prescription.
  5. Give it time. It made me tired at first also and so I started taking it at night. You might try that.
  6. You most likely will feel worse before you feel better. If you've only been on Cymbalta for a week then it hasn't reached a therapeutic level in your brain yet. Also you have lowered your Citalopram before getting the Cymbalta on full board, so essentially you are working off of a reduced level of Citalopram only. Hope that makes sense. My dr. never lowered my dose on one AD before the other one had time to kick in so that I didn't get a withdrawal effect or rebound depression.
  7. It is VERY common to combine antidepressants. Combining a SSRI with a SNRI is a very helpful combo for some. I myself take Wellbutrin (same a Zyban) and effexor XR together and it is wonderful. I also take Trazadone at night for sleep. Many side effects of one med are offset by combining meds together.
  8. I recognize your symptoms as postpartum depression because I had it too. I can relate to your fears and you have an illness, but it is treatable and it is critical you get treated. You can't bond correctly with your daughter without removing your depression. If you need to get help with medication, but don't tell your husband until you get better, if he isn't going to be supportive. Life is worth so much more than what you are experiencing. Isn't it worth it to yourself, husband and your child to get some help? Your OB dr. or your general dr. can get you started. No one wants to feel as bad as you are feeling, but you can and will get better if you can reach out and ask for help.
  9. Hang in there! It will get better,but don't put up with the insomnia. It only makes everything worse. Your dr. should be able to give you Trazadone or a benzo for sleep and for times when you feel particularly jittery. Call him and ask for a sleep aid and don't let them just say get something over the counter. Be adamant that you have tried that and need something to calm your nerves and help with sleep.
  10. I don't know if you pray, but if it is a demon, it can not be in the presence of God. I would pray with her before bed that God would protect her and that He would stay beside her at night. Play some christian music in her room while she sleeps. If its hallucinations then she will probably complain about the same thing, if it's demon then it won't bother her on the nights she prays. If she awakes with the sensation I would encourage you to tell her to pray and say the name of Jesus outloud and see if it leaves if not she may be hallucinating.
  11. Grew up Baptist. I consider my self a born again Christian and am non denominational.
  12. I experience that at times as well. I take Effexor and it is also used for chronic pain sufferers. I would think that if it can dampen the sensations of pain, then it can dampen other feelings as well. Cymbalta is listed for chronic pain also and I don't know about the other AD.
  13. thanks for adding me :)

  14. I would be making them scrub the walls themselves and maybe they won't try that again!
×
×
  • Create New...